# SDR CALA2022050901169

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 69,504 hours, 27,925 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Shift Mechanism
- Part number: 102AH2AG
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB TRIM LITE ILLUMINATED IN FLIGHT WITH A SPEED TRIM FAILURE BOTH AIRCFAFT HAD TO BE FLOWN BY HAND NO AUTOPILOT PERFORMED STAB TRIM TEST, COLUMN SWITCHING MODULES AND NEUTRAL SHIFT SENSOR FAILED SEVERAL TIMES. FURTHER T/S REQUIRED. REF L/P 8537413, FOUND PHASE B MISSING FROM CB C3001. R&R''D CB C3001, PERF''D DFCS OPS TEST FOR STAB/SPEED TRIM SYS IAW AMM 22-11-00-740-801. ALL TESTS PASS, NO FURTHER DEFECTS NOTED. OK TO CONTINUE.
